# SDR 2005FA0001394

- Difficulty date: July 18, 2005
- Submitted: October 12, 2005
- Operation: General aviation
- Aircraft: N7689H
- Make and model: Piper PA-12
- Aircraft serial: 12579
- Engine: Lyc IO360A1A
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Part serial: 450843
- Condition: Weak
- Location: Cabin
- Part time: 190 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELT TRANSMISSION WAS VERY WEAK.  INSTALLED IN AC FOR LESS THAN 3 YEARS.  INSTALLED 10/18/01.  REMOVED 09/10/04.  (K)
